Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Started coughing with mucus. Had unprotected sex. Started itching and burning vagina. Chances of infection?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 2662 Questions
Question
I have had some type of alleergies this past week alot of coughing and mucas but no fever as these symtoms started to go away i was feeling better so my husband and i had sex he did ejaculate inside of me 3days late i started having some itching and burning so i immeditely went and bought monistate 1 .. no buring,redness,itching, or oder , but i have some greenish type of cream coming out today.. is that the infection? Normal?
Posted Tue, 14 Aug 2012 in Vaginal and Uterus Health
 
 
Answered by Dr. S. Murugan 4 hours later
Hai XXXXXX,

Thanks for your question.
Following ejaculation you developed itching and burning sensation. You are also having tendency for allergy.If your husband is on some drugs may likely to cause itching and burning. So rule out the possibility.

Next possibility may be the yeast infection. Following Monistat it may take few days to week that you become normal and the discharge to cease completely. Moreover you may have to continue the treatment tab. Fluacanzole once week for 3-4 weeks to get rid of your problem completely. Your sex partner also should be examined and if necessary to be treated.

Certain predisposing factors like prolonged oral antibiotics, steroids, other immune suppressive drugs intake should be stopped to prevent relapse. Diabetes mellitus also be better to be ruled out.
Then you will be absolutely free from your problem.
Get well soon.
Dr S.Murugan
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor